# SDR IXXA20250116005

- Difficulty date: January 16, 2025
- Submitted: January 16, 2025
- Operation: Air carrier
- Aircraft: N571AZ
- Make and model: Boeing 767323
- Aircraft serial: 30388
- Aircraft time: 91,103 hours, 12,634 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Channel
- Part number: 313T2380739
- Condition: Cracked
- Location: Zone 400
- Part time: 91,103 hours, 12,634 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NO. 1 ENG PYLON AFT FAIRING ASSY OUT BOARD ATTACH CHANNEL FOR 437DB IS CRACKED.
